| Model Number |
6935M62 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/25/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Continuation of d10: 4473 lead implanted: (b)(6) 2005 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported by the patient that they heard a beeping sound coming from their implantable cardioverter defibrillator (icd) that occurred every four hours, including at night.The alert cadence was indicative of an right ventricular (rv) lead issue.The rv lead remains in use.No patient complications have been reported as a result of this event.